# SDR DALA2022020700792

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 81,572 hours, 16,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 3R EXIT SIGN KEEPS FALLING DOWN, CORRECTIVE ACTION: RE SECURED 3R EXIT SIGN REF B767-400 AMM 33-51 (8854130)
